# SDR 2005FA0001003

- Difficulty date: July 6, 2005
- Submitted: July 22, 2005
- Operation: General aviation
- Aircraft: N779AZ
- Make and model: Cndair CL6002B16
- Aircraft serial: 5176
- Engine: Ge CF34*
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 2651601
- Part serial: C97433261
- Condition: Failed
- Location: Tru Cooling
- Component: Tru
- Component part number: MS179762
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OPS CHECK OF TRANSFORMER RECTIFIER SYSTEM, IT WAS NOTICED THAT THERE WAS NO AIRFLOW FROM THE INTERNAL COOLING FAN.  REMOVED AND REPLACED COOLING FAN ASSEMBLY WITH NEW AND IMPROVED UNIT.  THERE WAS NO NOTIFICATION TO THE FLIGHT CREW THAT THIS FAN HAD FAILED.  (K)
